# SDR V0XD20230218002

- Difficulty date: January 11, 2023
- Submitted: February 18, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM  DIGITAL PLATE  AT 0BL AND RBL15 BETWEEN FR13 AND FR15 HAS SIGNS OF CORROSION. CORRECTIVE ACTION IS TO REMOVE AND REPLACE WITH NEW DIGITAL PLATE IAW EMB 135/145 SRM 51-40-02. AVMAX WO 81031 WC1217.
